Hearing Aids Are Helping Me

Discussion in 'Success Stories' started by SteveJ, Aug 19, 2016.

tinnitus forum
    1. SteveJ

      SteveJ Member Benefactor

      Tinnitus Since:
      8/2016
      Cause of Tinnitus:
      Unknown
      I have very loud hissing T in my left ear. My hearing loss is so bad my hearing aid specialist told my I could not help it if I got a hearing aid for my left. After one week with T, I made an appointment at Costco and purchased a left hearing aid to match my Rt one. The brand is Rexton. They were not cheap because Costco doesn't take insurance. $2300. for both.

      They give you a 6 months trial and a 3 year guarantee.
      It's my 3rd week and I can see light at the end of this hell. I can totally mask the T with them. But I keep the volumn low enough to here the T so I can eventually get used to it without the hearing aids.
      When I sleep at night I use a white noise machine and wear my right aid only. I can here the noise maker and sleep all night.

      I also take an Ambien 10 mg.
      I have been taking it for years.
      It takes me a little while to get going in the morning. But I feel good.

      I have gotten back my senses and my appetite. I can beat this and you can too. Don't stop trying.

      I've got Arthritus so bad I've had both knees and both shoulders completely replaced.

      I've had a heart stint and need back injections every 4-5 months for pain. This T is a big challenge. It can be so depressing but you can beat it. Hearing aids and a noise maker are my best friends now.
       
      • Like Like x 3
      • Optimistic Optimistic x 1
    2. SteveJ

      SteveJ Member Benefactor

      Tinnitus Since:
      8/2016
      Cause of Tinnitus:
      Unknown
      I left my ENT office Friday. He gave prescription for Diazapam.
      It's cut my noise in half.
       
    3. GregCA
      Crappy

      GregCA Member

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      How much and how often do you take it?
       
    4. Mikie_Mike

      Mikie_Mike Member

      Tinnitus Since:
      4/2016
      Cause of Tinnitus:
      Viral Ear Infection/Prescription Drugs?
      Be careful with the Benzodiazepine drugs ... they are very addictive, and if you take high doses over a long period of time you increase your changes of getting dementia/alzheimer's. Might want to check out http://www.benzobuddies.org/forum/. Just be informed ...

      By the way, I took Xanax (0.5mg) for a month, to help with sleep, and it completely got rid of my T within 15 mins of taking a pill ... but it would come back by morning. It was messing up my memory, and making me really sleepy, and I was having trouble functioning at work, so I decided to get off it. When I tried I had pretty bad withdrawal symptoms. So, I'm tapering off now. With each cut, the T goes up, but thankfully so far it has come back down after 5 days or so. Anyway, just be careful.
       
      • Like Like x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.